Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at May 1, 2016, 6:09 PM EDT for Fannin County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 1, 2016, 6:09 PM EDT (22:09 UTC)
- Expired
- May 1, 2016, 6:45 PM EDT
- In force
- 36 min
- Issued by
- NWS Atlanta, GA
County Fannin County, GA
The radar
The Atlanta radar (KFFC), 153 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.2 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 447 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 765 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- -15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
123
WWUS82 KFFC 012209
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
609 PM EDT SUN MAY 1 2016
GAZ006-007-012245-
GILMER GA-FANNIN GA-
609 PM EDT SUN MAY 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GILMER AND
SOUTHEASTERN FANNIN COUNTIES UNTIL 645 PM EDT...
AT 609 PM EDT...A STRONG THUNDERSTORM WAS 8 MILES EAST OF EAST
ELLIJAY...OR 8 MILES EAST OF ELLIJAY...MOVING NORTHEAST AT 20 MPH.
HAZARD...UP TO PENNY SIZED HAIL AND FREQUENT LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
ELECTRICAL APPLIANCES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MARGRET...PISGAH AND DIAL.
LAT...LON 3463 8432 3469 8440 3489 8429 3474 8410
TIME...MOT...LOC 2209Z 222DEG 19KT 3470 8433
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 1, 2:53 PM EDT, 3 hours 16 minutes earlier.
Area forecast discussion, May 1, 2:53 PM EDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 253 PM EDT SUN MAY 1 2016 .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... SHOWERS AND THUNDERSTORMS EXPECTED TO CONTINUE THROUGH THE SHORT TERM. CURRENTLY...THERE IS A WAVE MOVING ACROSS THE STATE ASSOCIATED WITH THE MAIN SYSTEM BACK ACROSS MS/AL. THE HRRR HAD A GOOD HANDLE THIS MORNING ON THE TIMING AND LOCATION OF THE EXPECTED CONVECTION SO LEANING THAT DIRECTING IN THE SHORT TERM. THE HIGH RES HRRR SHOWS A DIURNAL TREND WITH THESE SHOWERS AND THUNDERSTORMS...SHOWING THEM CONTINUING THROUGH THIS EVENING ACROSS THE AREA THEN DIMINISHING BETWEEN 03Z-06Z. WE ARE CURRENTLY UNDER A MARGINAL RISK OF SEVERE MAINLY ACROSS NORTH GA FOR TODAY AND MONDAY. THIS DOES LOOK GOOD AS THE BET MOISTURE AND INSTABILITY STAYS ACROSS NORTH AND PORTIONS OF CENTRAL GA THROUGH MONDAY NIGHT/TUESDAY MORNING. WE SHOULD SEE A VERY SIMILAR DAY MONDAY WITH WHEN AND WHERE THE SHOWERS AND THUNDERSTORMS POP BACK UP MONDAY AFTERNOON. HAVE CONTINUED WITH LIKELY POPS FOR MONDAY MAINLY ACROSS NORTH GA WITH CHANCE POPS ELSEWHERE. 01 .LONG TERM /TUESDAY THROUGH SUNDAY/... LATEST MODELS STILL IN LINE WITH THE CURRENT FORECAST. NO CHANGES ARE PLANNED. THE PREVIOUS LONG TERM DISCUSSION FOLLOWS... 17 LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... EXTENDED PERIOD STARTS OFF ON A STORMY NOTE...BUT IS OVERALL UNEVENTFUL THROUGH THE REMAINDER OF THE WEEK. STRONG SHORTWAVE PUSHES ACROSS THE SOUTHERN MISSISSIPPI VALLEY OVERNIGHT TUESDAY NIGHT AND INTO GEORGIA WEDNESDAY MORNING...WITH BEST INSTABILITY AND SHEAR AHEAD OF IT. AT THIS TIME THE ECMWF HAS BEEN MORE AGGRESSIVE WITH THE SHORTWAVE AS IT SWEEPS THROUGH THE REGION. EXPECT STORMS ALONG AND AHEAD OF THE SURFACE COLD FRONT TO BE MORE ORGANIZED AND PUSH THROUGH THE STATE RATHER QUICKLY EARLY WEDNESDAY. SEVERE STORMS CANNOT BE RULED OUT AND AT THIS TIME SPC DOES HAVE PORTIONS OF EAST CENTRAL GEORGIA HIGHLIGHTED IN A MARGINAL RISK FOR SEVERE STORMS. UPSTREAM CONVECTION ALONG THE NORTHERN GULF COAST WILL STILL BE A BIG PLAYER IN THE COVERAGE AND INTENSITY OF THE CONVECTION ACROSS THE STATE. POPS WEDNESDAY TAPER OFF QUICKLY...THOUGH MAY BE A BIT TOO OPTIMISTIC AT THIS TIME. CENTER OF THE UPPER TROUGH DROPS OVER THE CAROLINAS LATE IN THE WEEK...BUT DRY/COOL NORTHWEST FLOW WILL LARGELY DOMINATE OVER THE AREA. ASIDE FROM SOME MINIMAL WRAP AROUND MOISTURE ACROSS FAR NORTH GEORGIA...EXPECT THE REMAINDER OF THE EXTENDED PERIOD TO BE DRY. BREEZY CONDITIONS CAN BE EXPECTED LATE WEEK DUE TO THE TIGHT PRESSURE GRADIENT OVER THE REGION. HIGH PRESSURE REMAINS IN PLACE THROUGH THE WEEKEND. 31 && .AVIATION... 18Z UPDATE... SHOWERS AND THUNDERSTORMS POPPING ACROSS THE AREA THIS AFTERNOON. THESE STORMS ARE EXPECTED TO CONTINUE THROUGH THIS EVENING BEFORE DIMINISHING BY MIDNIGHT. BEST CHANCE FOR ANY OF THESE STORMS TO AFFECT THE TAF SITES WILL BE BETWEEN 19Z-02Z. WINDS ARE EXPECTED TO STAY OUT OF THE SW AT 10KT OR LESS. VSBYS ARE NOT EXPECTED TO GET BELOW VFR CONDITIONS EXCEPT IN AND AROUND SHRA/TSRA. CEILINGS SHOULD ALSO STAY ABOVE VFR LIMITS EXCEPT IN AND AROUND SHRA/TSRA ACTIVITY. //ATL CONFIDENCE... 18Z UPDATE... HIGH ON ALL ELEMENTS. 31 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 65 83 62 78 / 50 60 60 40 ATLANTA 66 81 62 74 / 50 60 60 40 BLAIRSVILLE 60 76 58 70 / 50 70 70 40 CARTERSVILLE 63 80 61 74 / 50 70 70 30 COLUMBUS 67 84 65 79 / 40 50 50 40 GAINESVILLE 64 79 61 73 / 50 60 60 40 MACON 65 86 64 81 / 40 50 50 50 ROME 63 80 60 74 / 40 70 70 30 PEACHTREE CITY 62 82 61 76 / 50 60 60 40 VIDALIA 68 87 68 83 / 30 50 50 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...01 LONG TERM....17 AVIATION...01
Hazardous weather outlook, May 1, 4:42 AM EDT, 13 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 442 AM EDT SUN MAY 1 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-020845- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 442 AM EDT SUN MAY 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND CENTRAL GEORGIA TODAY AND TONIGHT. THE MOST FAVORABLE AREA FOR THUNDERSTORMS WILL BE ACROSS NORTH GEORGIA THIS AFTERNOON AND EVENING AS A WEAK FRONT SINKS INTO THE TENNESSEE VALLEY AREA. A FEW OF THE STORMS COULD BECOME STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THUNDERSTORMS ARE EXPECTED TO CONTINUE INTO MONDAY AND TUESDAY AS SEVERAL UPPER ATMOSPHERE DISTURBANCES AFFECT THE AREA. A FEW STRONG TO SEVERE STORMS ARE POSSIBLE. PLEASE MONITOR UPDATES TO THE FORECAST AS CHANGES ARE LIKELY. THE REMAINDER OF THE WEEK LOOKS DRY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, May 1, 3:47 PM EDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
347 PM EDT SUN MAY 1 2016
GAZ034-045-012015-
DEKALB GA-GWINNETT GA-
347 PM EDT SUN MAY 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DEKALB AND WESTERN
GWINNETT COUNTIES UNTIL 415 PM EDT...
AT 347 PM EDT...A STRONG THUNDERSTORM WAS NEAR ROSWELL...OR 15 MILES
EAST OF MARIETTA...MOVING EAST AT 15 MPH.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL AND FREQUENT
CLOUD TO GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SANDY SPRINGS...DUNWOODY...DULUTH...NORCROSS...DORAVILLE...BERKELEY LAKE...
TUCKER AND MECHANICSVILLE.
LAT...LON 3382 8422 3396 8434 3397 8434 3396 8428
3397 8426 3399 8426 3399 8425 3400 8424
3400 8420 3399 8420 3399 8419 3402 8418
3403 8416
TIME...MOT...LOC 1947Z 278DEG 13KT 3401 8428Special weather statement, May 1, 3:59 PM EDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
359 PM EDT SUN MAY 1 2016
GAZ032-033-012030-
COBB GA-NORTH FULTON GA-
359 PM EDT SUN MAY 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN COBB AND NORTH FULTON
COUNTIES UNTIL 430 PM EDT...
AT 359 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR SANDY SPRINGS TO SMYRNA...AND MOVING EAST AT 15
MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ATLANTA...MARIETTA...SANDY SPRINGS...ROSWELL...SMYRNA...MOUNT BETHEL...
VININGS AND CHASTAIN MEMORIAL PARK.
LAT...LON 3387 8456 3389 8453 3400 8441 3398 8426
3397 8426 3396 8428 3397 8434 3397 8435
3389 8435 3385 8444
TIME...MOT...LOC 1959Z 266DEG 14KT 3397 8440 3390 8445 3388 8453Special weather statement, May 1, 4:30 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
430 PM EDT SUN MAY 1 2016
GAZ032>034-044-045-012115-
DEKALB GA-COBB GA-NORTH FULTON GA-SOUTH FULTON GA-GWINNETT GA-
430 PM EDT SUN MAY 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DEKALB...
SOUTHEASTERN COBB...NORTH FULTON...SOUTH FULTON AND SOUTHWESTERN
GWINNETT COUNTIES UNTIL 515 PM EDT...
AT 430 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR LILBURN TO NEAR SMYRNA...AND MOVING SOUTH AT 5
MPH.
HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
ELECTRICAL APPLIANCES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY. LOCALIZED FLOODING IN LOW LYING AND POOR
DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN
AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO
TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ATLANTA...DECATUR...SANDY SPRINGS...SMYRNA...LILBURN...CHAMBLEE...NORCROSS...
DORAVILLE...CLARKSTON...STONE MOUNTAIN...AVONDALE ESTATES...PINE LAKE...
NORTH ATLANTA...MIDTOWN...DRUID HILLS...NORTH DECATUR...GRANT PARK-ZOO
ATLANTA...TUCKER...NORTH DRUID HILLS AND BELVEDERE PARK.
LAT...LON 3397 8409 3383 8404 3367 8457 3375 8458
3384 8460
TIME...MOT...LOC 2030Z 354DEG 7KT 3391 8418 3382 8454Special weather statement, May 1, 5:09 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
509 PM EDT SUN MAY 1 2016
GAZ034-045-012145-
DEKALB GA-GWINNETT GA-
509 PM EDT SUN MAY 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DEKALB AND SOUTHERN
GWINNETT COUNTIES UNTIL 545 PM EDT...
AT 509 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR STONE MOUNTAIN TO BELVEDERE PARK...AND MOVING
EAST AT 20 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
SNELLVILLE...LILBURN...LOGANVILLE...STONE MOUNTAIN...GRAYSON...LITHONIA...
PINE LAKE...CANDLER-MCAFEE...BELVEDERE PARK...TUCKER...MOUNTAIN PARK...
SNAPFINGER...ARABIA MOUNTAIN...BELMONT...REDAN...ROSEBUD AND
PANTHERSVILLE.
LAT...LON 3389 8418 3392 8384 3385 8390 3372 8406
3363 8411 3369 8430
TIME...MOT...LOC 2109Z 268DEG 16KT 3384 8415 3374 8424Special weather statement, May 1, 5:51 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
551 PM EDT SUN MAY 1 2016
GAZ096-105-107-109-012215-
DODGE GA-BLECKLEY GA-DOOLY GA-PULASKI GA-
551 PM EDT SUN MAY 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DODGE...SOUTHWESTERN
BLECKLEY...NORTHEASTERN DOOLY AND PULASKI COUNTIES UNTIL 615 PM
EDT...
AT 551 PM EDT...A STRONG THUNDERSTORM WAS NEAR HAWKINSVILLE...MOVING
NORTHEAST AT 15 MPH.
HAZARD...WINDS UP TO 40 MPH AND UP TO PENNY SIZED HAIL.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
COCHRAN...EASTMAN...HAWKINSVILLE...DUBOIS...PAULK...HARTFORD...MAGNOLIA...
PULASKI STATE PRISON...OCMULGEE PUBLIC FISHING AREA...WALLACE...MOBLEY
CROSSING...OCMULGEE BANKS...RODDY...BROWNDALE...MOCK SPRINGS...FINLEYSON...
BAILEYS PARK...EMPIRE...COLEY STATION AND GRESSTON.
LAT...LON 3227 8365 3229 8363 3229 8361 3240 8352
3239 8350 3241 8348 3243 8348 3244 8347
3246 8342 3240 8327 3220 8314 3212 8353
3213 8354 3213 8355 3212 8355 3212 8357
TIME...MOT...LOC 2151Z 246DEG 13KT 3222 8352Special weather statement, May 1, 6:09 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
609 PM EDT SUN MAY 1 2016
GAZ006-007-012245-
GILMER GA-FANNIN GA-
609 PM EDT SUN MAY 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GILMER AND
SOUTHEASTERN FANNIN COUNTIES UNTIL 645 PM EDT...
AT 609 PM EDT...A STRONG THUNDERSTORM WAS 8 MILES EAST OF EAST
ELLIJAY...OR 8 MILES EAST OF ELLIJAY...MOVING NORTHEAST AT 20 MPH.
HAZARD...UP TO PENNY SIZED HAIL AND FREQUENT LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
ELECTRICAL APPLIANCES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MARGRET...PISGAH AND DIAL.
LAT...LON 3463 8432 3469 8440 3489 8429 3474 8410
TIME...MOT...LOC 2209Z 222DEG 19KT 3470 8433The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 8:00 PM EDT | Special Weather Statement | FFC | Gilmer, Gordon, Murray | 45 min |
| Apr 30, 8:28 PM EDT | Special Weather Statement | FFC | Henry, Rockdale | 32 min |
| Apr 30, 8:57 PM EDT | Special Weather Statement | FFC | Barrow, Clarke, Jackson, Morgan, Newton, Oconee and 1 more | 48 min |
| May 1, 1:50 AM EDT | Special Weather Statement | FFC | Coweta, Fayette | 25 min |
| May 1, 1:55 AM EDT | Special Weather Statement | FFC | Fulton | 35 min |
| May 1, 2:31 AM EDT | Special Weather Statement | FFC | Cherokee, Forsyth | 29 min |
| May 1, 2:47 AM EDT | Special Weather Statement | FFC | Henry | 28 min |
| May 1, 3:10 AM EDT | Special Weather Statement | FFC | Gwinnett, Rockdale | 35 min |
| May 1, 3:12 AM EDT | Special Weather Statement | FFC | Hall | 33 min |
| May 1, 2:51 PM EDT | Special Weather Statement | FFC | Cobb, Paulding | 24 min |
| May 1, 3:12 PM EDT | Special Weather Statement | FFC | Cobb | 48 min |
| May 1, 3:29 PM EDT | Special Weather Statement | FFC | Dawson | 31 min |
| May 1, 3:47 PM EDT | Special Weather Statement | FFC | DeKalb | 28 min |
| May 1, 3:59 PM EDT | Special Weather Statement | FFC | Cobb | 31 min |
| May 1, 4:30 PM EDT | Special Weather Statement | FFC | Fulton | 45 min |
| May 1, 5:09 PM EDT | Special Weather Statement | FFC | DeKalb | 36 min |
| May 1, 5:24 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett, Newton, Rockdale, Walton | 36 min |
| May 1, 5:51 PM EDT | Special Weather Statement | FFC | Pulaski | 24 min |
| May 1, 6:35 PM EDT | Special Weather Statement | FFC | Morgan | 25 min |
| May 1, 6:53 PM EDT | Special Weather Statement | FFC | Chattooga | 37 min |
| May 1, 7:11 PM EDT | Special Weather Statement | FFC | Coweta | 34 min |
| May 1, 7:28 PM EDT | Special Weather Statement | FFC | Bartow | 32 min |
| May 1, 7:55 PM EDT | Special Weather Statement | FFC | Cherokee | 35 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.